# SDR CA140606009

- Difficulty date: May 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 321 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, T
- Precautionary procedure: O

## Discrepancy

(CAN) DURING STATIONARY GROUND RUNS IN SUPPORT OF MAINTENANCE TROUBLESHOOTING PROCEDURES, THE ENGINE EXPERIENCED INTERNAL DAMAGE WITH THE RESULTANT RELEASE OF HIGH-ENERGY PARTICLES.  THE INCIDENT IS CURRENTLY UNDER INVESTIGATION WITH FINDINGS TO BE CONVEYED ONCE AVAILABLE.
